# SDR AWXA200501550

- Difficulty date: November 22, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576655
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED SKIN CRACKED, .246 INCHES, AT STRINGER 10L AND BS 400.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 737-300 SRM 53-00-01-02R30.  FABRICATED DOUBLERS, FILLERS AND SPLICE STRAP IAW BOEING 737-300 SRM 53-00-01-02R30.  INSTALLED FABRICATED REPAIR PARTS AT STRINGER 10L AND BS 400 IAW BOEING 737-300 SRM 53-00-01-02R30.
